Opuscula Mathematica

Opuscula Math.
, no. 1
 (), 185-195
Opuscula Mathematica

On arc-coloring of digraphs

Abstract. In the paper we deal with the problem of the arc-colouring of some classes of digraphs (tournaments, complete digraphs and products of digraphs).
Keywords: arc coloring, digraph.
Mathematics Subject Classification: 05C20.
Cite this article as:
Małgorzata Zwonek, On arc-coloring of digraphs, Opuscula Math. 26, no. 1 (2006), 185-195
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.